# SDR 96FDEA01572

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fan Air Valve
- Part number: 32902741
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG BLEED AIR HIGH TEMP, POWER REDUCED, ALERT WENT OUT.  REMOVED AND REPLACED NR 2 ENG FAN AIR VALVE SYS OPS CHECK GOOD WITH ENG RUN.
